# SDR EISA20010024

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651757931
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CRACKED ANGLE UNDER FLOOR PANEL AT BS 300 RBL 10.  REMOVED ANGLE, FABRICATED, ALODINED, PRIMED, AND INSTALLED REPAIR ANGLE IAW SRM 51-30-2, 51-10-6, 51-40-4.
